# SDR ASAA0510015

- Difficulty date: March 7, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - STA 209 UNDER RT FWD FAIRING, SKIN IS GOUGED AT RT AFT CORNER OF CUTOUT FOR DOOR 1103.  REMOVED DAMAGE, COMPLIED WITH A HFEC IAW MFG NDT MANUAL, NO DEFECTS WERE NOTED.  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW EA. (K)
